RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 26, Issue 2  


RESEARCH ARTICLE
Endomorphisms of Cayley digraphs of rectangular groups
Srichan Arworn, Boyko Gyurov, Nuttawoot Nupo, Sayan Panma
153
Modules in which every surjective endomorphism has a $\delta$-small kernel
Shahabaddin Ebrahimi Atani, Mehdi Khoramdel, Saboura Dolati Pishhesari
170
Connectedness of spheres in Cayley graphs
Jérémie Brieussel, Antoine Gournay
190
On a graph isomorphic to its intersection graph: self-graphoidal graphs
P. K. Das, K. R. Singh
247
On unicyclic graphs of metric dimension 2 with vertices of degree 4
M. Dudenko, B. Oliynyk
256
A formula for the number of weak endomorphisms on paths
Ulrich Knauer, Nirutt Pipattanajinda
270
Spectral properties of partial automorphisms of a binary rooted tree
Eugenia Kochubinska
280
Abelian doppelsemigroups
Anatolii V. Zhuchok, Kolja Knauer
290
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020